The Brezis-Nirenberg type problem involving the square root of the Laplacian

Tan, Jinggang
September 2011
Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p21
Academic Journal
We establish existence and non-existence results to the Brezis-Nirenberg type problem involving the square root of the Laplacian in a bounded domain with zero Dirichlet boundary condition.


Related Articles

  • Boundary value problems for Willmore curves in $$\mathbb {R}^2$$. Mandel, Rainer // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3905 

    In this paper the Navier problem and the Dirichlet problem for Willmore curves in $$\mathbb {R}^2$$ are solved.

  • On the uniqueness and stability of solutions of extremal problems for the stationary Navier-Stokes equations. Alekseev, G.; Brizitskii, R. // Differential Equations;Jan2010, Vol. 46 Issue 1, p70 

    We consider inverse extremal problems for the stationary Navier-Stokes equations. In these problems, one seeks an unknown vector function occurring in the Dirichlet boundary condition for the velocity and the solution of the considered boundary value problem on the basis of the minimization of...

  • A SINGULAR p-LAPLACIAN ELLIPTIC PROBLEM WITH p-GROWTH IN THE GRADIENT. Wenshou Zhou // Communications in Mathematical Analysis;2008, Vol. 5 Issue 2, p76 

    In the paper we consider the homogenous Dirichlet boundary value problem for a singular p-Laplacian elliptic equation with p-growth in the gradient. The existence and asymptotic behavior of solutions are studied.

  • EXPLICIT SOLUTIONS FOR A SYSTEM OF FIRST-ORDER PARTIAL DIFFERENTIAL EQUATIONS. JOSEPH, KAYYUNNAPARA THOMAS // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper we construct explicit weak solutions of a system of two partial differential equations in the quarter plane {(x, t) : x > 0, t > 0} with initial conditions at t = 0 and a weak form of Dirichlet boundary conditions at x = 0. This system was first studied by LeFloch [9], where he...

  • Positive solutions of semi-linear elliptic problems via Krasnoselskii type theorems in cones and Harnack’s inequality. Precup, Radu // AIP Conference Proceedings;2006, Vol. 835 Issue 1, p125 

    In this paper a new version of Krasnoselskii’s fixed point theorem in cones, together with a global weak Harnack inequality for nonnegative superharmonic functions are used to investigate the existence of positive solutions of the Dirichlet problem for semi-linear elliptic equations. ©...

  • The Dirichlet problem for higher-order partial differential equations. Sabitov, K. // Mathematical Notes;Jan2015, Vol. 97 Issue 1/2, p255 

    For higher-order partial differential equations in two or three variables, the Dirichlet problemin rectangular domains is studied. Small denominators hampering the convergence of series appear in the process of constructing the solution of the problem by the spectral decomposition method. A...

  • The dirichlet problem in weighted spaces and some uniqueness theorems for harmonic functions. Airapetyan, G. // Journal of Mathematical Sciences;Feb2011, Vol. 173 Issue 2, p123 

    This paper considers the Dirichlet problem in weighted spaces L( ρ) in the half-plane and in the disk. The obtained results are applied to studying the uniqueness questions of harmonic functions in the half-plane and in the half-space. Also, the uniqueness theorem of harmonic functions in the...

  • A free boundary problem arising in PDE optimization. Buttazzo, Giuseppe; Oudet, Edouard; Velichkov, Bozhidar // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3829 

    A free boundary problem arising from the optimal reinforcement of a membrane or from the reduction of traffic congestion is considered; it is of the form We prove the existence of an optimal reinforcement $$\theta $$ and that it has some higher integrability properties. We also provide some...

  • Positive solutions for second-order multi-point discrete boundary value problems. Henderson, Johnny; Luca, Rodica // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p565 

    We investigate the existence of positive solutions for two systems of nonlinear second-order difference equations, subject to multi-point boundary conditions.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics